Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the divisibility of an odd perfect number by the sixth power of a prime

Author: Wayne L. McDaniel
Journal: Math. Comp. 25 (1971), 383-385
MSC: Primary 10A25
MathSciNet review: 0296013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any odd perfect number less than $ {10^{9118}}$ is divisible by the sixth power of some prime.

References [Enhancements On Off] (What's this?)

  • [1] Hans-Joachim Kanold, Untersuchungen über ungerade vollkommene Zahlen, J. Reine Angew. Math. 183 (1941), 98–109 (German). MR 0006182
  • [2] Hans-Joachim Kanold, Einige neuere Bedingungen für die Existenz ungerader vollkommener Zahlen, J. Reine Angew. Math. 192 (1953), 24–34 (German). MR 0061615
  • [3] Paul J. McCarthy, Odd perfect numbers, Scripta Math. 23 (1957), 43–47 (1958). MR 0101208
  • [4] Trygve Nagell, Introduction to Number Theory, John Wiley & Sons, Inc., New York; Almqvist & Wiksell, Stockholm, 1951. MR 0043111
  • [5] Karl K. Norton, Remarks on the number of factors of an odd perfect number, Acta Arith. 6 (1960/1961), 365–374. MR 0147434
  • [6] R. Steuerwald, "Verschärfung einer notwendigen Bedingung für die Existenz einer ungeraden vollkommenen Zahl," S.-B. Math.-Nat. Abt. Bayer. Akad. Wiss., 1937, pp. 68-73.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Keywords: Perfect number, cyclotomic polynomial
Article copyright: © Copyright 1971 American Mathematical Society